MathSciNet Relay Station
MathSciNet bibliographic data
MR701524 28A60 (46A06)
Kalton, N. J.; Roberts, James W. Uniformly exhaustive submeasures and nearly additive set functions. Trans. Amer. Math. Soc. 278 (1983), no. 2, 803–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement